U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Parkinson's disease: does the medication for it (inderal (propranolol) and artane) make you gain weight?

1 doctor answer1 doctor weighed in
Dr. Budi Bahureksa
Cardiology 31 years experience
Right medication: That is not the mainstay medication for parkinson's disease -- and yes those meds may be related to weight gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 1, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.